IJPAM: Volume 91, No. 3 (2014)
SETS VIA RELATIONS
Department of Mathematics
Faculty of Science
Tanta University, EGYPT
Deanery of Academic Services
Al-Madinah Al-Munawwarah, SAUDI ARABIA
Abstract. The present paper is devoted to discussion of extended covering rough sets from the relations point of view. In fact, we give new definitions to the lower and the upper approximations using a binary general relation. Moreover, our approach represent new generalizations of Pawlak approaches. New closure operators derived from relation are investigated too.
Received: November 8, 2013
AMS Subject Classification: 54A05, 54B05, 54C05
Key Words and Phrases: topology, closure operators, rough sets and covering rough sets by relations
Download paper from here.
DOI: 10.12732/ijpam.v91i3.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395